# SDR 06FDEA03807

- Difficulty date: October 30, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC24112
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP L/E SKIN EXISTING REPAIR.  REPAIR CARRIED OUT AT RT WING I/B FLAP L/E SKIN AS PER FEDEX EA NR 1- 5750-104818,TITLE: "WINGS, FLIGHT CONTROLS, I/B RT TRAILING EDGE FLAP.  PERMANENT REPAIR, EA 1-5750-102907".  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
